# SDR 2007UALA01279

- Difficulty date: April 24, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 52,367 hours, 6,395 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WALL EEL INOP: UPPER DECK LT WALL ACROSS FROM LAV 124.  FOUND INOP LAMP ASSY.  REMOVED LAMP, PARTS IN AREA. LAMP ON AOG.
